# SDR AALA20100507MIA01

- Difficulty date: May 7, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 29,484 hours, 3,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 24 EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR EMERGENCY EXIT LIGHT AT ROW 24.  OPS CHECKED NORMAL.
